Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have a red itchy rash on knee. Should I be concerned?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
I have a red ichy rash on my knee. I had it replaced 30 days ago. Rash appeared yesterday, about the size of a half dollar, red, raised, itchy. Is this something i can watch for a couple of days or should i seek care now
Posted Sat, 24 Nov 2012 in Skin Rash
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there.
Yes you can watch & wait.
However in the interim, please apply a cream containing hydrocortisone & fusidic acid twice/daily & it should clear off in 48-72 hrs. If not, then one needs to visit a dermatologist. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
Follow-up: Have a red itchy rash on knee. Should I be concerned? 2 hours later
This is nothing I need to be concerned with in relation to the knee replacement>?
Answered by Dr. Praveen Rodrigues 4 hours later
Nope I dont think it has anything to do with it...have seen a few with similar issues & all resolved & were most likely allergic contact dermatitis lesions. I think you have nothing to worry abut. Godspeed!
Dr Rodrigues
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor